# SDR USAABB01049

- Difficulty date: June 27, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV14
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND R3 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE ASSEMBLY.  (M)
